UZH-Logo

Maintenance Infos

Random association of symmetric arrays


Barbour, A D; Eagleson, G K (1986). Random association of symmetric arrays. Stochastic Analysis and Applications, 4(3):239-281.

Citations

9 citations in Web of Science®
3 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1986
Deposited On:20 Oct 2009 08:14
Last Modified:05 Apr 2016 13:29
Publisher:Taylor & Francis
ISSN:0736-2994
Publisher DOI:10.1080/07362998608809090

Download

Full text not available from this repository.View at publisher

Author Collaborations